MAUDE Adverse Event Report: HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD DRIVE; ROLLATOR

HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD DRIVE; ROLLATOR
Model Number R726BL
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Concussion (2192)
Date of Event 12/19/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss is the initial importer of the device which is a rollator.The device has not been returned for evaluation.End-user was tired and went to sit on the rollator.It was reportedly locked but moved t from under him.He fell on his left arm and hit his head.He sustained a concussion from the fall.He reportedly has tears between the incoustal space of his ribs on his left side.He suffered abrasions on his lower leg where he hit the concrete.He went to the hospital the same day.He is currently on bed rest.He is already being treated at a pain clinic.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD
1, chuangye st sw industrial
matou ecological industry park
handan city hebei,, 05604 6
CH  056046
MDR Report Key9607308
Report Number2438477-2020-00004
Device Sequence Number14133439
Product Code ITJ
UDI-Device Identifier00822383233208
UDI-Public822383233208
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2020
Report Date (Section F) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR726BL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/20/2019
Device Age4 MO
Event Location Other
Date Report to Manufacturer01/20/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Date Report Sent to FDA01/20/2020